# SDR A6WA2016113044603

- Difficulty date: November 23, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 31,412 hours, 30,171 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: 6006244113
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR FUEL FILL RECEPTACLE IS CRACKED
